There have been no side effects such as this reported with Sovaldi. Ever. If it is indeed the Sovaldi, you would be a first.
Sounds like an allergic reaction to me. What other drugs are you taking?
Yes sounds like an allergic reaction, maybe to the ribavirin. Let us know what it is.
It does sound like a bad reaction, I hope it all works out and wishing you the best but....
"I went to see my prescribing APRN and she saw the rash and had me stop the Ribavirin but continue Sovaldi."
FULL PRESCRIBING INFORMATION
1 INDICATIONS AND USAGE
Monotherapy of SOVALDI is not recommended for treatment of CHC.
2 DOSAGE AND ADMINISTRATION
SOVALDI should be used in combination with ribavirin or in combination with pegylated interferon and ribavirin for the treatment of CHC in adults.
You might be alright for a day or two but after that you really need to talk to your doc about continuing with out ribavirin
Link to the sovaldi prescribing info posted above
UPDATE : Sovaldi has been determined to be the cause of my allergic reaction. I have been on Ribavirin 3 times previous without any issues allergic reactions or otherwise.
I can hardly stand typing due to the extreme sloughing of my hands. Will update and post pictures once I am well enough.
I am so glad that you sought medical attention straight away
My liver team told me to go the emergency room if I developed a rash